JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On various mean values of Dirichlet $L$-functions

Tom 167 / 2015

Takuya Okamoto, Tomokazu Onozuka Acta Arithmetica 167 (2015), 101-115 MSC: Primary 11M06; Secondary 11F20. DOI: 10.4064/aa167-2-1

Streszczenie

We give a method of obtaining explicit formulas for various mean values of Dirichlet $L$-functions which are expressed in terms of the Riemann zeta-function, the Euler function and Jordan's totient functions. Applying those results to mean values of Dirichlet $L$-functions, we also give an explicit formula for certain mean values of double Dirichlet $L$-functions.

Autorzy

  • Takuya OkamotoDepartment of Human Science
    and Common Education
    Nippon Institute of Technology
    4-1 Gakuendai Miyashiro-machi
    Saitama-gun, Saitama 345-8501, Japan
    e-mail
  • Tomokazu OnozukaGraduate School of Mathematics
    Nagoya University
    Chikusa-ku, Nagoya 464-8602, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek